# SDR V0DR2011004

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 300820
- Part serial: 0556
- Condition: Cracked
- Location: Mlg
- Component: Main Wheel Assy
- Component part number: 31544
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE BEAD SEAT AREA OF THE INBD WHEEL HALF DURING NDT INSPECTION.
